MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 35 MM LENGTH; PROSTHESIS, HIP

ZIMMER BIOMET, INC. BONE SCREW SELF-TAPPING 6.5 MM DIA. 35 MM LENGTH; PROSTHESIS, HIP
Catalog Number 00625006535
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 6 months post implantation due to cup malpositioning and the acetabular screw breaking through the cup.The acetabular cup was removed and replaced.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 110010244 , item name g7 osseoti 3 hole shell 52mm e, lot # 65762080.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the explanted screw with a fragment on the table covered in bio-debris.There is also an intraop picture of what appears to be the screw within the patient with damage to the screw head.Bio-debris obstructs the view of the screw in the joint.Review of the device history records identified no deviations or anomalies during manufacturing.These images were taken 3 plus months prior to revision and all taken on the same date, no additional images were provided to show either initial implant or images prior to revision to compare for possible progression/malposition and or screw fracture.Images will not be submitted at this time a definitive root cause cannot be determined.This complaint was confirmed based on the provided picture showing the broken screw on the or table.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BONE SCREW SELF-TAPPING 6.5 MM DIA. 35 MM LENGTH
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21525945
Report Number0001822565-2025-00534
Device Sequence Number9619063
Product Code LPH
UDI-Device Identifier00889024119833
UDI-Public(01)00889024119833(17)330312(10)J7470763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00625006535
Device Lot NumberJ7470763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexUnknown